# SDR DL75A990132

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Engine: Pwa PW2037
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Part number: 313N3100156
- Condition: Detached
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

NR 2 ENG FWD PYLON FAIRING DEPARTED AIRCRAFT DURING T/O.  RETURNED TO DFW.  REPLACED FAIRING.
